# SDR VNAA202212061111

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 15,444 hours, 13,894 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: MM67062900001
- Part serial: B001737
- Condition: Missing
- Location: Apu
- Part time: 18,233 hours, 16,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUEL DRAIN MISSING.  REMOVED REMAINING PIECE OF THE DRAIN MAST AND SEAL IAW AMM 28-20-03-000-801-A01. NO FURTHER DEFECTS NOTED. A/C OK FOR FERRY FLIGHT. FERRY FLT 9977. REMOVED AND REPLACED AFT FUEL DRAIN MAST IAW AMM 28-20-03-000/400-801-A01.
